RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 3, Pages 501–521 (Mi izv1084)  

This article is cited in 1 scientific paper (total in 1 paper)

Functional equations with parameter of zeta-functions

A. F. Lavrik

Tashkent Temir YO'L Muxandislari Instituti

Abstract: Various types of functional equations for Dirichlet series are examined, and their equivalence is shown.

Full text: PDF file (1009 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:3, 519–540

Bibliographic databases:

UDC: 511.331
MSC: 11M06, 11M41, 39B20
Received: 13.10.1988

Citation: A. F. Lavrik, “Functional equations with parameter of zeta-functions”, Izv. Akad. Nauk SSSR Ser. Mat., 54:3 (1990), 501–521; Math. USSR-Izv., 36:3 (1991), 519–540

Citation in format AMSBIB
\Bibitem{Lav90}
\by A.~F.~Lavrik
\paper Functional equations with parameter of zeta-functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 3
\pages 501--521
\mathnet{http://mi.mathnet.ru/izv1084}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1072693}
\zmath{https://zbmath.org/?q=an:0725.11039|0709.11047}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36..519L}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 3
\pages 519--540
\crossref{https://doi.org/10.1070/IM1991v036n03ABEH002033}


Linking options:
  • http://mi.mathnet.ru/eng/izv1084
  • http://mi.mathnet.ru/eng/izv/v54/i3/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Lavrik, “Equations of Dirichlet $L$-functions and the intervals of their Eulerian products according to prime numbers”, Russian Math. Surveys, 47:2 (1992), 226–228  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:221
    Full text:90
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020